# SDR MWEA99356

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR ON APPROACH, THE GEAR DOOR OPEN LIGHT STAYED ON.  MTC REMOVED AND REPLACED LEFT MAIN LANDING GEAR DOOR POSITION SWITCH.
